| Model Number |
DCB00 |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/04/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information: section a-2 patient age/date of birth: not applicable as there was no patient contact with the device.Section a-3a patient sex: not applicable as there was no patient contact with the device.Section a-3b patient gender: female.Section a-4 patient weight: not applicable as there was no patient contact with the device.Section a-5 patient ethnicity: not applicable as there was no patient contact with the device.Section a-6 patient race: not applicable as there was no patient contact with the device.Section d-6a date implanted: not applicable as there was no patient contact with the device.Section d-6b date explanted: not applicable as there was no patient contact with the device; therefore, not explanted.Section h-3 device evaluated by manufacturer: the complaint device was not returned for evaluation as it was discarded.Therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch report will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
During product handling and prior to insertion, the pre-loaded dcb00 model intraocular lens (iol) was split when the doctor went to implant it.There was no patient contact with the iol, no incision enlargement, no medical attention, no medication was prescribed, no procedural delays, no sutures, and no vitrectomy.The suspect iol is not available for return as it was discarded.No further information is available.